# SDR 00FDEA00725

- Difficulty date: October 19, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 7,904 hours, 3,908 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 2 ENG THRUST REVERSER PRESSURIZED, NO ADVERSE YAW NOTED.  DEFERRED PER MEL/CDL.
